Publications

José Pedro Gaivão

10 Articles in international journals with referee

Asymptotic periodicity in outer billiards with contraction
J. P. Gaivão
Ergodic Theory and Dynamical Systems, 1-16 (2018).

Hyperbolic polygonal billiards with finitely many ergodic SRB measures
G. Del Magno, J. Lopes Dias, P. Duarte and J. P. Gaivão
Ergodic Theory and Dynamical Systems 38, 2062-2085 (2018).

$\lambda$-stability of periodic billiard orbits
J. P. Gaivão and S. Troubetzkoy
Nonlinearity 31(9), 4326 (2018).

Hyperbolic billiards on polytopes with contracting reflection laws
P. Duarte, J. P. Gaivão and M. Soufi
Discrete and Continuous Dynamical Systems - A, to appear (2016).

Dissipative outer billiards: a case study
G. Del Magno, J. P. Gaivão and E. Gutkin
Dynamical Systems: An International Journal 30, 45-69 (2015).

Ergodicity of polygonal slap maps
G. Del Magno, J. Lopes Dias, P. Duarte and J. P. Gaivão
Nonlinearity 27, 1969-1983 (2014).

SRB measures for polygonal billiards with contracting reflection laws
G. Del Magno, J. Lopes Dias, P. Duarte, J. P. Gaivão and D. Pinheiro
Communications in Mathematical Physics 329, 687-723 (2014).

Analytic invariants for the 1:-1 resonance
J. P. Gaivão
Annales de l'Institut Fourier 63, 1367-1426 (2013).

Chaos in the square billiard with a modified reflection law
G. Del Magno, J. Lopes Dias, P. Duarte, J. P. Gaivão and D. Pinheiro
Chaos 22, 026106 (2012).

Splitting of separatrices for the Hamiltonian-Hopf bifurcation with the Swift–Hohenberg equation as an example
J. P. Gaivão and V. Gelfreich
Nonlinearity 24, 677-698 (2011).


1 Chapters in international books with referee

Polygonal billiards with a contractive reflection law: a review of some hyperbolic properties
G. Del Magno, J. Lopes Dias, P. Duarte, J. P. Gaivão and D. Pinheiro
in Difference Equations, Discrete Dynamical Systems and Applications, Eds. L. Alseda i Soler et al., Springer 180, (2016).


3 Preprints

On the attractor of piecewise expanding maps of the interval
G. Del Magno, J. Lopes Dias, P. Duarte and J. P. Gaivão
preprint (2018). PDF

Renormalization of Gevrey vector fields with a Brjuno type arithmetical condition
J. Lopes Dias and J. P. Gaivão
preprint (2017). PDF

Ergodic properties of polygonal billiards with strongly contracting reflection laws
G. Del Magno, J. Lopes Dias, P. Duarte and J. P. Gaivão
preprint (2015).